Alert archive / Wyoming / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 38, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 29, 2017, 2:02 PM MDT for Fremont County, Wyoming. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2017, 2:02 PM MDT (20:02 UTC)
- Expired
- Jun 29, 2017, 2:45 PM MDT
- In force
- 43 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 22 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.0 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1906 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
888
WUUS55 KRIW 292002
SVRRIW
WYC013-292045-
/O.NEW.KRIW.SV.W.0038.170629T2002Z-170629T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
202 PM MDT THU JUN 29 2017
The National Weather Service in Riverton has issued a
* Severe Thunderstorm Warning for...
East central Fremont County in central Wyoming...
* Until 245 PM MDT
* At 201 PM MDT, a severe thunderstorm was located near Hudson, which
is 10 miles southwest of Riverton, moving east at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* This severe thunderstorm will be near,
Arapahoe around 210 PM MDT.
Riverton around 215 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Riverton.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4288 10869 4311 10867 4306 10762 4270 10775
TIME...MOT...LOC 2001Z 281DEG 27KT 4297 10858
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
133 follow-up statements
015
WWUS55 KRIW 292017
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
217 PM MDT THU JUN 29 2017
WYC013-292045-
/O.CON.KRIW.SV.W.0038.000000T0000Z-170629T2045Z/
Fremont-
217 PM MDT THU JUN 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR EAST CENTRAL FREMONT COUNTY...
At 217 PM MDT, a severe thunderstorm was located near Arapahoe, which
is 9 miles south of Riverton, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Riverton, Arapahoe, Hudson and Castle Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Riverton.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4288 10869 4311 10867 4306 10762 4270 10775
TIME...MOT...LOC 2017Z 303DEG 26KT 4290 10846
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
13018
WWUS55 KRIW 292028
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
228 PM MDT THU JUN 29 2017
WYC013-292045-
/O.CON.KRIW.SV.W.0038.000000T0000Z-170629T2045Z/
Fremont-
228 PM MDT THU JUN 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR EAST CENTRAL FREMONT COUNTY...
At 226 PM MDT, a severe thunderstorm was located near Arapahoe, which
is 9 miles south of Riverton, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public reported quarter size hail in Ethete around 218 PM
MDT.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Riverton, Arapahoe, Hudson and Castle Gardens
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Riverton.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4288 10869 4311 10867 4306 10762 4270 10775
TIME...MOT...LOC 2026Z 274DEG 23KT 4290 10839
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
13196
WWUS55 KRIW 292041
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
241 PM MDT THU JUN 29 2017
WYC013-292050-
/O.EXP.KRIW.SV.W.0038.000000T0000Z-170629T2045Z/
Fremont-
241 PM MDT THU JUN 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FREMONT COUNTY
WILL EXPIRE AT 245 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However pea to
marble size hail is still possible with this thunderstorm as it
moves east away from Riverton, Arapahoe and Hudson.
LAT...LON 4288 10869 4311 10867 4306 10762 4270 10775
TIME...MOT...LOC 2040Z 281DEG 27KT 4288 10826
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 12:59 PM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 29, 12:59 PM MDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1259 PM MDT Thu Jun 29 2017 .SHORT TERM...(This evening through Sunday) Issued at 100 PM MDT Thu Jun 29 2017 Most of the southwest will remain dry and windy tonight with colder temperatures moving in as a cold front moves through. To the north over and near the mountains, as a rather strong and cold upper level low pressure trough moves across the area through this evening, thunderstorms with hail, heavy rain and strong wind gusts will move through the area. Mostly showers with some snow down to 7500 feet is expected after midnight through early morning with colder air. Friday will be colder with some showers and isolated thunderstorms lingering over the area. Drying and warming will occur through the weekend with high pressure building over the area. .LONG TERM...(Sunday night through Thursday) Issued at 100 PM MDT Thu Jun 29 2017 Big picture shows our mean summer sern U.S. ridge building and expanding northwest towards the middle of next week. Threat of some very warm to hot weather will be in the forecast with this pattern. The only thing that could temper it somewhat is the potential for the ring of fire to get started by Tuesday (GFS) or Wednesday (Euro) to get some clouds and mainly late day showers/tstms going. Rather significant differences on where our high will set up between the GFS and ECMWF. ECMWF is further east fitting the GFS 5-wave pattern while the GFS builds the high nwd all the way into srn Wyoming Wednesday and Thursday. Leaning more towards a Euro type solution which fits the bigger picture longwave pattern. At the beginning of this period, a ewd moving shortwave is moving east across the area with some gusty showers and thunderstorms into Sunday night. GFS is much slower with this system lingering the trough into Monday. After that all the guidance generally agrees that the ridge will build nwd into our area Tuesday with considerable warming with h7 temps warming in the GFS and ECMWF into the 15 to 19C range across much of the area. That would push temps into the 90s east of the divide (upper 90s in the Bighorn Basin) and mainly 80s west of the divide with 60s and 70s in the mountains and little chances of pcpn. On Wednesday, we expect the upper ridge to start moving/developing ewd with a hot, sw flow over our area. Models showing just minimal mid level moisture moving n around the upper high leading in a few high based late day thunderstorms, mainly over and near the mountains Wednesday and Thursday. However, the GFS keeps the high centered over and just south of us (so does the GEM) while the Euro is much further east. As of now, the end result still looks hot with minimal thunderstorm chances. At least 90s east of the divide (maybe some 100+ in the Bighorn Basin) with 80s west of the divide. It is July in a couple days! && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 100 PM MDT Thu Jun 29 2017 Scattered to numerous showers and thunderstorms will impact the northern and central sections through this evening before tapering off and ending late. It will be quite windy as a cold front moves south across the area enhanced by the convection. There could also be brief periods of MVFR/IFR conditions in any convection. The convection is expected to end from northwest to southeast in the evening with possibly some lingering activity across Johnson/Natrona Counties after 06Z. Winds are expected to decrease, and become variable in most areas east of the Divide between 02Z and 06Z. Also low freezing levels could be an issue with icing for aviation going over the mountains. Friday will be dry with vfr conds. Across southwest Wyoming, a drier airmass will be present with little or no convection expected along and southwest of KBPI-40NE RKS. However breezy westerly winds will be observed. A cold front is expected to slide southwest/west across Sweetwater County during the evening shifting winds to northeast/east, but remaining dry. Friday will be dry with vfr conds and less wind. && .FIRE WEATHER... Issued AT 100 PM MDT Thu Jun 29 2017 Most of the southwest will remain dry and windy tonight with colder temperatures moving in as a cold front moves through. To the north over and near the mountains, as a rather strong and cold upper level low pressure trough moves across the area through this evening, thunderstorms with hail, heavy rain and strong wind gusts will move through the area. Mostly showers with some snow down to 7500 feet is expected after midnight through early morning with colder air. Friday will be colder with some showers and isolated thunderstorms lingering over the area. Drying and warming will occur through the weekend with high pressure building over the area. Mixing heights and transport winds will be favorable for very good to excellent smoke dispersal in the afternoons and evening through the weekend. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM...Skrbac AVIATION...Skrbac FIRE WEATHER...Baker
Hazardous weather outlook, Jun 29, 2:45 AM MDT, 11 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 245 AM MDT Thu Jun 29 2017 WYZ001>020-022>030-301100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 245 AM MDT Thu Jun 29 2017 This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight Today...Isolated to widely scattered thunderstorms across northern and central Wyoming. Some storms may be strong across portions of central Wyoming, producing wind gusts in excess of 40 mph and small hail in the afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Friday and Saturday...Isolated thunderstorms across extreme northwest. Sunday and Sunday night...A slight chance of thunderstorms over the region. Monday through Wednesday...Isolated afternoon and evening thunderstorms mainly over and near the mountains. .SPOTTER INFORMATION STATEMENT...Please report wind damage or gusts in excess of 50 mph and hail of penny size or larger.
In the hours before
Special weather statement, Jun 29, 1:02 PM MDT, 1 hour before
Special Weather Statement National Weather Service Riverton WY 102 PM MDT THU JUN 29 2017 WYZ011-291930- Southeast Johnson County- 102 PM MDT THU JUN 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY UNTIL 130 PM MDT... At 102 PM MDT, Doppler radar was tracking a strong thunderstorm over Kaycee, moving east at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This includes Interstate 25 between mile markers 241 and 259. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4362 10670 4379 10666 4379 10627 4352 10634 TIME...MOT...LOC 1902Z 279DEG 13KT 4370 10659 13
Special weather statement, Jun 29, 1:04 PM MDT, 58 minutes before
Special Weather Statement National Weather Service Riverton WY 104 PM MDT THU JUN 29 2017 WYZ012-014>016-291930- Wind River Mountains West-Upper Wind River Basin-Wind River Mountains East-Teton and Gros Ventre Mountains- 104 PM MDT THU JUN 29 2017 ...SPECIAL WEATHER STATEMENT... At 104 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles west of Union Pass, which is 19 miles west of Dubois, moving east at 15 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. This strong thunderstorm will be near... Union Pass around 130 PM MDT. Other locations impacted by this storm include Crooked Creek Guest Ranch. LAT...LON 4340 11011 4358 11012 4364 10974 4337 10973 TIME...MOT...LOC 1904Z 267DEG 13KT 4350 11002 13
Special weather statement, Jun 29, 1:20 PM MDT, 42 minutes before
Special Weather Statement National Weather Service Riverton WY 120 PM MDT THU JUN 29 2017 WYZ007-017-291945- Owl Creek and Bridger Mountains-Wind River Basin- 120 PM MDT THU JUN 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HOT SPRINGS AND EAST CENTRAL FREMONT COUNTIES UNTIL 145 PM MDT... At 119 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles west of Boysen State Park Headquarters, which is 15 miles northeast of Pavillion, moving southeast at 20 mph. Very strong outflow winds over 50 mph are also expected ahead of the actual thunderstorm. Half inch hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Hot Springs and east central Fremont Counties, including the following locations: Midvale, Owl Creek Kampgrounds, Boysen U S Bureau Of Reclamation Power Plant, Boysen State Park and Pavillion Natural Gas Processing Plant. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Riverton. && LAT...LON 4326 10868 4359 10842 4343 10806 4310 10829 TIME...MOT...LOC 1919Z 299DEG 16KT 4340 10845 13
Special weather statement, Jun 29, 1:35 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Riverton WY
135 PM MDT THU JUN 29 2017
WYZ011-292000-
Southeast Johnson County-
135 PM MDT THU JUN 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY UNTIL
200 PM MDT...
At 135 PM MDT, Doppler radar was tracking a strong thunderstorm near
Linch, which is 16 miles east of Kaycee, moving southeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Linch around 145 PM MDT.
Other locations impacted by this storm include Sussex.
LAT...LON 4349 10606 4349 10627 4357 10646 4373 10636
4366 10602 4350 10602
TIME...MOT...LOC 1935Z 292DEG 26KT 4363 10632
13Special weather statement, Jun 29, 1:43 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Riverton WY
143 PM MDT THU JUN 29 2017
WYZ007-017-292015-
Owl Creek and Bridger Mountains-Wind River Basin-
143 PM MDT THU JUN 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRINGS AND EAST
CENTRAL FREMONT COUNTIES UNTIL 215 PM MDT...
At 143 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Cottonwood Pass, which is 21 miles northeast of
Shoshoni, moving east at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern Hot
Springs and east central Fremont Counties.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4335 10757 4337 10791 4355 10793 4356 10786
4355 10786 4357 10784 4355 10783 4357 10782
4360 10766 4358 10764 4359 10761 4348 10760
4348 10759
TIME...MOT...LOC 1943Z 264DEG 8KT 4347 10782
13Special weather statement, Jun 29, 1:47 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Riverton WY 147 PM MDT THU JUN 29 2017 WYZ007-017-292015- Owl Creek and Bridger Mountains-Wind River Basin- 147 PM MDT THU JUN 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRINGS AND EAST CENTRAL FREMONT COUNTIES UNTIL 215 PM MDT... At 147 PM MDT, Doppler radar was tracking a strong thunderstorm near Boysen State Park Headquarters, which is 13 miles northwest of Shoshoni, moving east at 25 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Boysen State Park Headquarters around 205 PM MDT. Shoshoni around 215 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4328 10840 4356 10836 4348 10792 4319 10800 TIME...MOT...LOC 1947Z 272DEG 20KT 4337 10830 13
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:37 PM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| Jun 28, 7:45 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 34 min |
| Jun 28, 8:00 PM MDT | Special Weather Statement | RIW | Hot Springs | 45 min |
| Jun 29, 11:14 AM MDT | Special Weather Statement | RIW | Teton | 31 min |
| Jun 29, 11:21 AM MDT | Special Weather Statement | RIW | 24 min | |
| Jun 29, 11:27 AM MDT | Special Weather Statement | RIW | Teton | 33 min |
| Jun 29, 11:37 AM MDT | Special Weather Statement | RIW | Teton | 23 min |
| Jun 29, 11:40 AM MDT | Special Weather Statement | RIW | Teton | 35 min |
| Jun 29, 11:53 AM MDT | Special Weather Statement | RIW | Teton | 37 min |
| Jun 29, 12:08 PM MDT | Special Weather Statement | RIW | Teton | 37 min |
| Jun 29, 12:12 PM MDT | Special Weather Statement | RIW | 33 min | |
| Jun 29, 12:14 PM MDT | Special Weather Statement | RIW | Hot Springs | 31 min |
| Jun 29, 12:19 PM MDT | Special Weather Statement | RIW | 26 min | |
| Jun 29, 12:21 PM MDT | Special Weather Statement | RIW | Fremont | 24 min |
| Jun 29, 12:36 PM MDT | Special Weather Statement | RIW | Johnson | 24 min |
| Jun 29, 12:46 PM MDT | Special Weather Statement | RIW | Hot Springs | 29 min |
| Jun 29, 12:48 PM MDT | Special Weather Statement | RIW | Fremont | 27 min |
| Jun 29, 1:02 PM MDT | Special Weather Statement | RIW | Johnson | 28 min |
| Jun 29, 1:04 PM MDT | Special Weather Statement | RIW | 26 min | |
| Jun 29, 1:17 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 43 min |
| Jun 29, 1:20 PM MDT | Special Weather Statement | RIW | Fremont | 25 min |
| Jun 29, 1:35 PM MDT | Special Weather Statement | RIW | 25 min | |
| Jun 29, 1:43 PM MDT | Special Weather Statement | RIW | Washakie | 32 min |
| Jun 29, 1:47 PM MDT | Special Weather Statement | RIW | Hot Springs | 28 min |
| Jun 29, 2:20 PM MDT | Special Weather Statement | RIW | 25 min | |
| Jun 29, 2:37 PM MDT | Special Weather Statement | RIW | Natrona | 23 min |
| Jun 29, 2:39 PM MDT | Special Weather Statement | RIW | Fremont | 36 min |
| Jun 29, 2:48 PM MDT | Special Weather Statement | RIW | Fremont | 27 min |
| Jun 29, 3:13 PM MDT | Special Weather Statement | RIW | Fremont | 32 min |
| Jun 29, 3:16 PM MDT | Special Weather Statement | RIW | 29 min | |
| Jun 29, 3:29 PM MDT | Special Weather Statement | RIW | Natrona | 31 min |
| Jun 29, 4:45 PM MDT | Special Weather Statement | RIW | Park | 30 min |
| Jun 29, 5:41 PM MDT | Special Weather Statement | RIW | Big Horn | 34 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.